# SDR AWXA200600279

- Difficulty date: January 23, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: D5323028120300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED THE RT FORWARD WING TO BODY SUPPORT STRUCTURE, INNER VERTICAL ATTACH ANGLE CRACKED, .75 INCHES, AT FS 34 AND STR 32R.  MAINTENANCE REMOVED AND INSTALLED NEW ANGLE AT THE RT FORWARD WING TO BODY SUPPORT STRUCTURE AT FS 34 AND STR 32 IAW AIRBUS 320 SRM 51-72-11.
